# SDR 95UAL900198

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982UA
- Make and model: Boeing 737291
- Aircraft serial: 21640
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Shattered
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 2R SHATTERED WHEN WINDOW HEAT TURNED ON.  REPLACED WINDOW, WINDOW WIRING AND WINDOW HEAT CONTROL UNIT AS PRECAUTIONARY.  SYSTEM CHECKED OK.
